| Catalog Number |
07682913001 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable elecsys hbsag ii results from the cobas 8000 e 801 module for approximately 17 patients.Here are 4 representative examples.Patient 1's initial result was 1.12 coi (reactive).The first repeat result was 0.495 coi (non-reactive).The second repeat result was 0.463 coi (non-reactive).Patient 2's initial result was 3.55 coi (reactive).The first repeat result was 0.314 coi (non-reactive).The second repeat result was 0.368 coi (non-reactive).Patient 3's initial result was 3.47 coi (reactive).The first repeat result was 0.512 coi (non-reactive).The second repeat result was 0.480 coi (non-reactive).Patient 4's initial result was 0.44 coi (non-reactive).The first repeat result was 7.97 coi (reactive).The sample was sent to another laboratory, and the result was non-reactive.The exact result was not provided.
Additional Manufacturer Narrative
The elecsys hbsag ii reagent lot number is 863553, and the expiration date is 31-dec-2026.A field service engineer (fse) determined that there were bubbles in the sippers and syringes.The fse replaced the degasser and the gear pump head and adjusted the water pressure.Qc was completed and passed.The investigation determined that the service action resolved the issue.